# SDR HEEA0011696

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Amplifier
- Part number: 7690001881103
- Condition: Malfunctioned
- Location: Main Rotor
- Stage of operation: NR
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

TURNING AFFECTS VIBRATION LEVELS IN AMPLIFIER.
